MathSciNet Relay Station
MathSciNet bibliographic data
MR628236 (83a:60033) 60E15 (62H05)
Borell, Christer A Gaussian correlation inequality for certain bodies in ${\bf R}\sp{n}$. Math. Ann. 256 (1981), no. 4, 569–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement